Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 384293, 19 pages
http://dx.doi.org/10.1155/2012/384293
Research Article

Stability and Bifurcation in a Delayed Holling-Tanner Predator-Prey System with Ratio-Dependent Functional Response

1Department of Science, Bengbu College, Bengbu, Anhui 233030, China
2School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu, Anhui 233030, China

Received 9 November 2012; Revised 21 November 2012; Accepted 21 November 2012

Academic Editor: C. Conca

Copyright © 2012 Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Liu, Zizhen Zhang, and Ming Fu, “Stability and Bifurcation in a Delayed Holling-Tanner Predator-Prey System with Ratio-Dependent Functional Response,” Journal of Applied Mathematics, vol. 2012, Article ID 384293, 19 pages, 2012. doi:10.1155/2012/384293